Currently browsing: Items authored or edited by Philip Rippon

37 items in this list.
Generated on Wed Oct 21 17:24:37 2020 BST.

Jump to:

2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2006 | 2005 | 2004 | 2003 | 2002

2020To Top

2019To Top

Rippon, Philip and Stallard, Gwyneth (2019). Eremenko points and the structure of the escaping set. Transactions of the American Mathematical Society, 372(5) pp. 3083–3111.

2018To Top

Nicks, Daniel A.; Rippon, Philip J. and Stallard, Gwyneth M. (2018). Baker's conjecture for functions with real zeros. Proceedings of the London Mathematical Society, 117(1) pp. 100–124.

2017To Top

Barth, Karl F.; Rippon, Philip J. and Sixsmith, David J. (2017). The MacLane class and the Eremenko-Lyubich class. Annales Academiae Scientiarum Fennicae Mathematica, 42 pp. 859–873.

2016To Top

2015To Top

Rippon, P. J. and Stallard, G. M. (2015). Annular itineraries for entire functions. Transactions of the American Mathematical Society, 367(1) pp. 377–399.

2014To Top

2013To Top

2012To Top

Rippon, Philip and Stallard, Gwyneth (2012). Fast escaping points of entire functions. Proceedings of the London Mathematical Society, 105(4) pp. 787–820.

Rempe, Lasse and Rippon, Philip (2012). Exotic Baker and wandering domains for Ahlfors island maps. Journal d'Analyse Mathematique, 117(1) pp. 297–319.

2011To Top

Rippon, P. J. and Stallard, G. M. (2011). Boundaries of escaping Fatou components. Proceedings of the American Mathematical Society, 139(8) pp. 2807–2820.

Rippon, Philip and Stallard, Gwyneth (2011). Slow escaping points of meromorphic functions. Transactions of the American Mathematical Society, 363(8) pp. 4171–4201.

2010To Top

Rempe, Lasse; Rippon, Philip J. and Stallard, Gwyneth M. (2010). Are Devaney hairs fast escaping? Journal of Difference Equations and Applications, 16(5&6) pp. 739–762.

2009To Top

Rippon, P. J. and Stallard, G. M. (2009). Functions of small growth with no unbounded Fatou components. Journal d’Analyse Mathematique, 108(1) pp. 61–86.

Rippon, P. J. and Stallard, G. M. (2009). Escaping points of entire functions of small growth. Mathematische Zeitschrift, 261(3) pp. 557–570.

2008To Top

Bergweiler, W.; Rippon, Philip J. and Stallard, Gwyneth M. (2008). Dynamics of meromorphic functions with direct or logarithmic singularities. Proceedings of the London Mathematical Society, 97(2) pp. 368–400.

Rippon, P. J. and Stallard, G. M. (2008). On multiply connected wandering domains of meromorphic functions. Journal of the London Mathematical Society, 77(2) pp. 405–423.

Barth, Karl F. and Rippon, Philip J. (2008). Non-tangential limits of slowly growing analytic functions. Computational Methods and Function Theory, 8(1) pp. 85–99.

2006To Top

Rippon, P.J. (2006). Baker domains of meromorphic functions. Ergodic Theory and Dynamical Systems, 26(4) pp. 1225–1233.

Rippon, P.J. and Stallard, G.M. (2006). Dimensions of Julia sets of meromorphic functions with finitely many poles. Ergodic Theory and Dynamical Systems, 26(02) pp. 525–538.

Barth, Karl and Rippon, Philip (2006). Exceptional values and the MacLane class. In: Borichev, Alexander; Hedenmalm, Håkan and Zhu, Kehe eds. Bergman spaces and related topics in complex analysis: proceedings of a conference in honor of Boris Korenblum’s 80th birthday. Contemporary mathematics (404). Providence, RI, USA and Ramat-Gan, Israel: American Mathematical Society and Bar-Ilan University, pp. 41–52.

Barth, K. F. and Rippon, Philip (2006). Extensions of a theorem of Valiron. Bulletin of the London Mathematical Society, 38(5) pp. 815–824.

Rippon, P. J. and Stallard, G. M. (2006). Singularities of meromorphic functions with Baker domains. Mathematical Proceedings of the Cambridge Philosophical Society, 141(2) pp. 371–382.

2005To Top

Rippon, P. J. and Stallard, G. M. (2005). Escaping points of meromorphic functions with a finite number of poles. Journal d’Analyse Mathematique, 96 pp. 225–245.

Rippon, P.J. and Stallard, G.M. (2005). Dimensions of Julia sets of meromorphic functions. Journal of the London Mathematical Society, 71(3) pp. 669–683.

Rippon, P.J. and Stallard, G.M. (2005). On questions of Fatou and Eremenko. Proceedings of the American Mathematical Society, 133(4) pp. 1119–1126.

Barth, Karl F. and Rippon, Philip J. (2005). Asymptotic values of strongly normal functions. Arkiv för Matematik, 43(1) pp. 69–84.

Rippon, Philip (2005). Obituary: Irvine Noel Baker 1932-2001. Bulletin of the London Mathematical Society, 37(2) pp. 301–315.

2004To Top

Rippon, Philip and Taylor, Harold (2004). Even and odd periods in continued fractions of square roots. Fibonacci Quarterly, 42(2) pp. 170–180.

Barth, Karl F. and Rippon, Philip J. (2004). On a problem of MacLane concerning arc tracts. Computational Methods and Function Theory, 4 pp. 405–418.

2003To Top

2002To Top

Barth, Karl F. and Rippon, Philip J. (2002). Asymptotic tracts of locally univalent functions. Bulletin of the London Mathematical Society, 34 pp. 200–204.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0